# SDR SWIA202265956

- Difficulty date: June 18, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N243SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000592
- Aircraft time: 14,188 hours, 10,266 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

STRONG BURNING SMELL IN FWD CABIN AND FLIGHT DECK WHILE CLIMBING THROUGH FL250 WITH ANTI ICE ON.   / SMELLED ELECTRICAL IN NATURE, DISSIPATED SHORTLY AFTER.    (FLIGHT 4076 - FILED CLOSED)    UPON ARRIVAL, INTERROGATED CMC AND FOUND FAULT CODE 30114010AM2. T/S R/H WING SLAT 4 O/B TEMP SENSOR IN REF TO ERJ 175 FIM TASK 30-11-00-810-807-A AND PERFORMED BLOCK 1, SUB TASK 810-048-A, OPS CHECK FOR WING A-I BACKWALL TEMP SENSOR PASSED. NO DEFECTS NOTED, NO SIGNS OF ABNORMAL SMELL. PERFORMED ABNORMAL/SMOKE/ODOR SMELL CHECK IN REF TO ERJ 175 FIM TASK 21-20-00-810-801-A, BLOCK DIAGRAMS 1-10 (PAGES 4-14); NO ABNORMAL/SMOKE/ODOR SMELL NOTED UPON COMPLYING W/ BLOCK DIAGRAMS 1-10,PAGES 4-14. CONSIDERED TRANSITORY CONDITION OF AIR CONDITION PACKS PER SUBTASK 813-019-A. PERFORMED DETAILED INSPECTION OF THE LEFT/RIGHT PACKS AND RECIRCULATION FANS FOR ANY ABNORMALTIES THAT COULD LEAD TO A BAD SMELL WITH NO SIGNS OF DAMAGE. VERFIED NO CB TRIPPED AND PERFORMED GVI OF FWD/AFT/MIDDLE AVONICS BAY AND FWD/AFT CARGO FOR ANY SIGNS OF ABNORMAL DAMAGE OR SMOKE/ODOR SMELL NOTED. PERFORMED OPS CHECK OF WING THERMAL A-I SYSTEM IN REF TO ERJ 175 AMM 30-11-00. OPS CHECK GOOD, NO MESSAGES NOTED ON EICAS. COULD NOT DUPLICATE ABNOR
